Doctor insights on:
Medicine For Tinnitus
Possibly yes!: Tinnitus is more a symptom of an underlying etiology. First we have to find out what's causing it and for how long. It may be high blood pressure, may be an ear infection, may be something else. See your doctor or an ENT specialist to investigate and find the cause, so it may be treated. ...Read more
Can one of my medicines be causing my tinnitus? I'm on sertraline, famotidine, librax, (clinidium and chlordiazepoxide) & Mag-Ox. I'm only on day 5 of the sertraline.
Is it ok to take Accutane which has a expiration date of 9/15 when it is 12/14 now? I took this drug prior in 10/14 and got tinnitus which is gone now
Depends: Tinnitus is a vague term, that can come from multiple causes/diseases. The most common is noise induced tinnitus, you may want to see an audiologist to get it diagnosed. If it is noise induced, there is no proven medication however a lot of things have been tried. If it is significant consider noise cancelling hearing aids. ...Read more
Hi I just read the ringing in ears is due to tinnitus. Any medicine, drop that can make it better. What can I do now!!!
Investigate.: There's really no medication, sight unseen, that can help tinnitus universally. If your tinnitus is due to inflammation, then there may be a medication that can help. If your tinnitus is due to damage, then this may be permanent. We won't know for sure without an investigation by an ENT physician. ...Read more
Sir, I am suffering from Ear disease " tinnitus ". Due to severe sounding in ear, I won't get sleep in some days, Can I take "Tagara" medicine.
My mom has been diagnosed with tinnitus. ENT gave her nurokind and tinnex. Will these medicines cure or are they just relief. Help and thanks?
No and yes: These are questions you or your mother should have asked the ENT or he/she should have answered them without being asked. ENT may have actually done so but you or your mother didn't register the answer. Pts often swear doc never told them anything even after LONG & DETAILED counseling in the office. Answers are no & yes: there is no cure & few if any effective treatments. Ask ENT for more info. ...Read more
I had last 10 days Tinnitus in my ears. I haven't been exposed to any noise environment, neither accident. It's like you hear vibration. Any medicine?
Long list of causes: List of causes of Tinnitus is very long. From Eustachian tube dysfunction, medication, vascular malformations, tumors, middle ear muscle spasms to temperomandibular joint problems. See a good ENT doctor who will take thorough history and arrow down the cause specific for your tinnitus symptoms. Good luck. ...Read more
I have an ear condition called tinnitus.. Tried a lot of medicines for a long time. But there is always this ringing in my ears...It has increased..
I have tinnitus is Paxil (paroxetine) of Zoloft safer I am coming off of citalapram, it made my tinnitus worse, I am afraid of new drugs, I once had viral vertigo, ?
Good question: Citalopram made your tinnitus worse. I understand this. You have been offered two other medications. You are fearful of new drugs. Not knowing the exact mechanism that lead to the worsening of the tinnitus with Citalopram makes it difficult to predict how you will respond to either of the replacement meds. My approach then would be to target the tinnitus. You need to discuss this with your doctor ...Read more
I have some tinnitus after UTI treatment. My ENT gives piracetam and tebonin. Will it be fine? I'm a little afraid of eat too many medicine/caps
Tinnitus not serious: In most cases. Don't know why piracetam was prescribed, efficacy to treat anything let alone tinnitus is questionable. There are claims that tebonin might have some effect. Best to diagnose cause & treat that. Certainly discontinue any meds which might have caused it. White noise machine can help to reduce tinnitus to help with sleep. Amytryptyline or nortriptylene can help? Consult other ENT dr. ...Read more
Please help, 2 years muscle spasm in neck and loud tinnitus in left ear, I took alot of medicines and massage, nothing helped me, my age is 24.
Neck spasm: What medicines did you take for the muscle spasm? The only medication I see listed that has some application for muscle spasm is Lorazepam but what was your diagnosis? The tinnitus is likely related to otosclerosis. You have many more "conditions" than just otosclerosis based on the meds you've listed. Have you seen a neurologist? Why are you on antibiotics? Cervical vs. Pharyngeal ms. Spasm? ...Read more
Almost 2 years muscle spasm in back & neck and loud tinnitus in left ear, I used too many medicines and exercise at home, is their a treament or no?
Try Alternatives: Consider Acupuncture. It is very effective for pain problems in the neck and back. For the Muscle spasm you could try therapeutic massage. Since you have had the spasm for 2 years you may have developed a mal-alignment problem. You might also consider a type of chiropractic care called "Network Chiropractic". It is gentle and very effective for possible mal-alignment situations. ...Read more
Lamotrigine for migraines, "visual snow, " tinnitus...? Gabapentin doesn't do enough for me, doc recommended this as an option, how common are the side effects? What do you think of this drug as an option? He talked about other anti-epileptics like Depak
My opinion: I am NOT impressed with either lamotrigine or gabapentin, as preventatives for migraine headaches, and feel that Depakote, beta-blockers, calcium channel blockers, and topirimate are far superior. OTC remedies also work, such as butterbur, riboflavin, CoQ10, magnesium, feverfew. BOTOX also.? headache specialist? ...Read more
Tinnitus in one ear for over 3 weeks. I think it may be OME but not sure. Tried over the counter allergy medicine and natural remedies to no avail.
Any medicine to reduce diabetic neuropathy. My mom has less sensation in feet and now got tinnitus. Her hesaring is reduced in both ears by 30-35%.Help?
Certainly: Am surprised this has not been discussed previously, but symptoms can be reduced by Lyrica, Gralise, Nucynta, (tapentadol) and even duloxetine, BUT restoration of nerve fibers possible via use of a medical food, MetanX. Unlikely to help ears, however, so see audiologist to get that addressed. ...Read more
I have tinitus, painful ears and hyperacusis after a sinusitis, but doctors here say I m going to be fine. What medicine shoud I take? Thank you.
Medicine: How can the doctor say you are going to be fine? Your doctor should prescribe medicine that will help you. ...Read more
I have a dizziness, tinitus, and nausea from an arachnoid cyst and a chiari 1 malformation. Is there medicine that can help this?
Problems inner ear: Tinnitus is located usually within the inner ear auditory apparatus, but referred sounds could be due to extra cranial vasculature stenosis, or even transmitted cardiac sounds. Rarely, arteriovascular malformations cause tinnitus-like issues, and hyperthyroidism may cause venous hums. ...Read more
Several: Tinnitus can be temporary, like from an ear infection, or permanent as from noise exposure, or Meniere's disease, tumors, and many other things. There is even a study which shows that environmental air pollution (including that in the home from fragrances, heating and cooking oil, deodorizers, etc.) can cause tinnitus. See this page: http://www. Entnet. Org/content/tinnitus ...Read more